# SDR SWAA001970

- Difficulty date: October 9, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 11,634 hours, 10,149 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 65C28034
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION ON TAKEOFF, NOSE GEAR RED LIGHT REMAINED ILLUMINATED THE ENTIRE FLIGHT UNTIL EXTENSION.  GEAR EXTENSION WAS NORMAL.  REMOVED AND REPLACED 846 PROX SWITCH PER MM.
